An adaptive method for the approximation of the generalized cell mapping

R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Chaos, Solitons & Fractals
Page
525-534
ISSN
LibreCat-ID

Cite this

Guder R, Dellnitz M, Kreuzer E. An adaptive method for the approximation of the generalized cell mapping. Chaos, Solitons & Fractals. 1997:525-534. doi:10.1016/s0960-0779(96)00118-x
Guder, R., Dellnitz, M., & Kreuzer, E. (1997). An adaptive method for the approximation of the generalized cell mapping. Chaos, Solitons & Fractals, 525–534. https://doi.org/10.1016/s0960-0779(96)00118-x
@article{Guder_Dellnitz_Kreuzer_1997, title={An adaptive method for the approximation of the generalized cell mapping}, DOI={10.1016/s0960-0779(96)00118-x}, journal={Chaos, Solitons & Fractals}, author={Guder, Rabbijah and Dellnitz, Michael and Kreuzer, Edwin}, year={1997}, pages={525–534} }
Guder, Rabbijah, Michael Dellnitz, and Edwin Kreuzer. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, 525–34. https://doi.org/10.1016/s0960-0779(96)00118-x.
R. Guder, M. Dellnitz, and E. Kreuzer, “An adaptive method for the approximation of the generalized cell mapping,” Chaos, Solitons & Fractals, pp. 525–534, 1997.
Guder, Rabbijah, et al. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, pp. 525–34, doi:10.1016/s0960-0779(96)00118-x.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar